# SDR P2EA98243

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLT 707 - MSP - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  AOA STICK SHAKER CAME ON IN FLIGHT AN ON GROUND, PULLED C/B SHAKING STOPPED, RETURNS WHEN C/B IN RESET.  FOUND STICK SHAKER CONNECTOR DIRTY, CLEANED AND RECONNECTED, OPS CHECK OK PER MM 27-32-0.  (M)
